# SDR ERAA094438

- Difficulty date: January 18, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N562EH
- Make and model: Skrsky S61N
- Aircraft serial: 61257
- Aircraft time: 29,010 hours
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 89113402
- Part serial: 77699BM
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT HAS LOW PRESSURE, BARE METAL SHOWING, ID PLATE IS DAMAGED, WARNING LABEL IS DAMAGED, PRESSURE GUAGE IS 50 PSI OUT OF CALIBRATION. ACTION TAKEN:  CLEANED, INSEPCTED, HYDROTESTED IAW CFR 49 180.205, BEAD BLAST AND PAINTED, OVERHAULED, REPLACED GUAGE, INSTALLED DECALS, FILLED, LEAK CHECKED, WT CHECKED (7.00 LBS W/ CARTRIDGES INSTALLED) IAW CMM 26-21-83 REV 4
